# SDR C2XA99IA398

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17728
- Make and model: Emb EMB-120RT
- Aircraft serial: 120182
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 12006159001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK, FOUND RT SILL CORRODED BETWEEN FRAMES 41 AND FRAME 45.  REMOVED AND REPLACED SILL FROM FRAME 38 TO FRAME 45 IAW SRM 51-40-02.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  AT:  18,416.5 HOURS.  TAC:  24,388.  (X)
